# SDR UPS01234919

- Difficulty date: January 25, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN RT WING LEADING EDGE STA 349.6 WEB O/B UPPER SUPPORT ANGLE CRACKED.  STOPPED DRILLED CRACK PER B727 SRM 51-10-1, NDT STOPPED DRILLED INSTALLED ANGLE REPAIR PER B727 SRM 51-40-3.
